MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT231412
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: imaging evaluation: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ thirteen different radiographic jpeg images provided for evaluation.¿ no name, date, or demographics on the images.¿ cannot manipulate the images in any way.(window leveling, rotating, etc.) ¿ cannot provide diameter or length measurements with jpeg images.¿ all annotations on the jpeg images were completed before submission to gore.¿ cannot confirm annotated diameter measurements without dicom imaging.¿ cannot confirm aneurysm enlargement with images provided for evaluation.¿ case report #1 images contain annotated diameters and lengths that cannot be confirmed with available imaging.¿ case report #2 sagittal reconstruction and axial images appear to show contrast in lumbar arteries at 2 different locations.The first location appears to show contrast in the lumbar artery communicates with contrast pooling in the aneurysm sac.This finding, thereby supports a type ii endoleak at that location.¿ the second set of images shows contrast in a set of lumbar arteries more distally.This set fails to show communication between the contrast in the lumbars and contrast in the sac.Need axial dicom image series (non-contrast, arterial, and delayed contrast image sets) to confirm the type of endoleak on this set of jpeg images.¿ partial reconstructed 3d images are of poor quality.Again, cannot confirm location on a sagittal reconstruction image and a partial 3d is the same location.Cannot confirm a distal type i endoleak with the images provided for evaluation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2024, this patient underwent an endovascular treatment for abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis and gore® excluder® aaa endoprosthesis.On (b)(6) 2025, a contrast-enhanced ct scan showed aneurysm enlargement and suspected type ii and type ib endoleaks; therefore, an additional procedure was indicated.On (b)(6) 2026, a reintervention was performed.An angiography showed a type ii endoleak originating from the iliolumbar artery and a type ib endoleak on the left side.Bilateral iliolumbar artery embolization was performed, and an additional contralateral leg was placed on the left side.The endoleaks disappeared.The patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24206871
Report Number3007284313-2026-04539
Device Sequence Number12152061
Product Code MIH
UDI-Device Identifier00733132651016
UDI-Public(01)00733132651016(17)261023
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT231412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale